en
Scientific article
Open access
English

On Cremona transformations of prime order

Published inComptes rendus. Mathématique, vol. 339, no. 4, p. 257-259
Publication date2004
Abstract

We prove that an automorphism of order 5 of the Del Pezzo surface S5 of degree 5 is conjugate through a birational map S 99K P2 to a linear automorphism of P2. This completes the classification of conjugacy classes of elements of prime order in the Cremona group.

Classification
  • arxiv : math.AG
Citation (ISO format)
BEAUVILLE, Arnaud, BLANC, Jeremy. On Cremona transformations of prime order. In: Comptes rendus. Mathématique, 2004, vol. 339, n° 4, p. 257–259. doi: 10.1016/j.crma.2004.06.015
Main files (1)
Article
accessLevelPublic
Identifiers
ISSN of the journal1631-073X
599views
254downloads

Technical informations

Creation10/21/2010 2:21:00 PM
First validation10/21/2010 2:21:00 PM
Update time03/14/2023 4:08:08 PM
Status update03/14/2023 4:08:08 PM
Last indexation02/12/2024 7:27:10 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack